# SDR QXEA2017040100203

- Difficulty date: March 21, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON TOP FRAME FLANGE OF BS 361 BETWEEN STRINGERS 27 - 28L. CUT DAMAGED PORTION OF FRAME IAW RD 84-53-8120 ISS 1. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. INSTALLED A REPAIR IAW RD84-53-8120 ISS 1. PRIMED AND PAINTED IAW RD 84-53-8120 ISS 1. ALL WORK PERFROMED IAW RD84-53-812.
